How Does Suboxone Make You Feel?

Answer

Suboxone is an opiate medication used in the treatment of drug addiction, usually heroin. As someone with a loved one who is a recovering drug addict, I know that Suboxone is an effective form of treatment, and it helps with withdrawal symptoms. However, there is a downside to it because it is an opiate and could be addictive. Depending on how it is used, Suboxone could make you feel high, like any other drug. The use of this medication needs to be monitored by a professional so that signs of addiction to the medicine could be identified, and to also make sure that it is not being misused. Only the misuse of Suboxone could cause a patient to be high. Suboxone is sold on the streets, but it is a prescription medication.
Q&A Related to "How Does Suboxone Make You Feel?"
It help you quit vicodines but it kinda feels like the after affect coming off of hydrocodone you can feel sleep all day but you'll feel back to normal if you wanna quit you should
http://wiki.answers.com/Q/How_should_you_excpect_t...
Suboxone may cause drowsiness, dizziness, or impaired
http://www.chacha.com/question/what-should-it-feel...
Yes, it sounds like it's definitely the suboxone, and I recommend gradually reducing your dosage over the next few months. You have a number of options to ease withdrawals and improve
http://answers.yahoo.com/question/index?qid=201302...
If you have valium and it gets you to sleep it is certainly OK to take it. Your symptoms of withdrawal and switchover will eventually normalize but everything will seem much worse
http://www.steadyhealth.com/When_does_suboxone_mak...
Explore this Topic
One of the disadvantages of Buprenorphine is that it leaves you clearer headed, this means you 'feel' more. many people us opiates to suppress feelings, if you ...
About -  Privacy -  AskEraser  -  Careers -  Ask Blog -  Mobile -  Help -  Feedback © 2014 Ask.com